Citations of

William Y.C. Chen, Oliver X.Q. Gao, and Peter L. Guo, q-hook length formulas for signed labeled forests, Adv. in Appl. Math. 51(5) (2013) 563-582


  1. W.Y.C. Chen, A.J.X. Guo, P.L. Guo, H.H.Y. Huang and T.Y.H. Liu, s-Inversion Sequences and P-Partitions of Type B, SIAM J. Discrete Math. to appear.

  2. F. Camagni, q-Hook length formulas for colored labeled forests, Alma Mater Studiorum Università di Bologna, 2015.

  3. A. Grady and S. Poznanovik, Sorting Index and Mahonian-Stirling Pairs for Labeled Forests, arXiv:1508.05157.

back to homepage